On rank 2 geometries of the Mathieu group M24
dc.contributor.author | Kılıç, Nayil | |
dc.date.accessioned | 2014-08-11T13:32:30Z | |
dc.date.available | 2014-08-11T13:32:30Z | |
dc.date.issued | 2010 | |
dc.description.abstract | In this paper we determine rank 2 geometries for the Mathieu group M24 for which object stabilizers are maximal subgroups. | |
dc.identifier.citation | Kılıç, N. "On rank 2 geometries of the Mathieu group M24". Analele Stiintifice ale Universitatii Ovidius Constanta. Vol. 18 ( 2 ), 2010, 131-148. | |
dc.identifier.uri | http://www.anstuocmath.ro/mathematics/pdf21/13.pdf | |
dc.identifier.uri | https://hdl.handle.net/11486/280 | |
dc.institutionauthor | Kılıç, Nayil | |
dc.language.iso | en | |
dc.publisher | Analele Stiintifice ale Universitatii Ovidius Constanta | |
dc.relation.publicationcategory | Makale - Kategorisiz | |
dc.subject | Mathieu groups | |
dc.subject | Steiner system | |
dc.subject | Group geometries | |
dc.title | On rank 2 geometries of the Mathieu group M24 | |
dc.type | Article |